MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE,CF,7.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE,CF,7.5; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048873
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A verification of the reported failure mode was conducted, and 200 samples were taken from the current production (00001-14 assembly,7.0 mm, sheridan cf murphy trach lot # 3009478) at the manufacturing facility.The samples were visually inspected and issue reported "leak - device leak - cuff" was not observed in the current manufacturing process.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "the doctor found cuff leakage in the clinical setting before using on patient, no impact on the operation".No patient involvement reported.

Brand Name
HUDSON ET TUBE,CF,7.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11545960
Report Number3003898360-2021-00246
Device Sequence Number19967774
Product Code BTR
UDI-Device Identifier14026704616524
UDI-Public14026704616524
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2024
Device Model NumberIPN048873
Device Catalogue Number5-10115
Device Lot Number73A1900545
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1